# SDR COMA0370038

- Difficulty date: October 19, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 788 hours, 648 cycles
- Engine: Ge CF34*
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL115402
- Condition: Malfunctioned
- Location: Mlg
- Part time: 788 hours, 648 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9463 GEAR DISAGREE WARNING - LANDING GEAR DID NOT EXTEND.  REPLACED THE SELECTOR VALVE.
